MathSciNet Relay Station
MathSciNet bibliographic data
MR1605957 (2000j:46086) 46H10 (46H20 46M20)
Zhang, Yong Nilpotent ideals in a class of Banach algebras. Proc. Amer. Math. Soc. 127 (1999), no. 11, 3237–3242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement